# SDR ASOA2014120511828

- Difficulty date: November 16, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280 BULKHEAD WEB CORRODED INBD EDGE.  CORRSOSION WAS FOUND TO GO THROUGH WEB AND IS OUT OF LIMITS .  INSTALLED A NEW BULKHEAD WEB IAW GREO 670-53-11-594.  T
